Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Had concussion, dizzyness during eye therapy. Common?

My son had a concussion . Doctor at the Sports Medicine place in Pittsburgh cleared him a over a month ago. He was told to continue his therapy at umpc until they cleared him. QUESTION: Why would my 14 year old son all the sudden start to go backwards??? He gets dizzy when he reads to much or does the eye part of therapy. Is this common of a concussion? I m so worried that they are just keeping us there for the $$$. Could it be puberty or vision? He is very active and energetic. The doctor in Pittsburgh told him to go back into all his sports and activities. He also told my son that he felt my son was just afraid of getting hurt again and to try to relax. This doctor is the best around for this. HELP please. My son is devistated and discouraged.
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
Check with an ophthalmologist for any refractive error for which he may require corrective lenses.
If not, ocular exercise can help him a little..
Take care..
Answered: Sat, 3 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor